# SDR UIEA2011061500314

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 51,546 hours, 7,922 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF ROLL, ENGINE VIBE 4 SHOWED 5.2.  FELT A VIBRATION WHEN SELECTING MAX THRUST (VISUALLY INSPECTED INLET/EXHAUST OF ENGINE, MAG CHIP DETECTOR AND & NBSP; ENGINE LPT AREA COMPONENTS AMD VIBRATION PICKUP CONNECTOR & NBSP; ALL IAW FIM 71-00.  PERFORMED BORO INSP OF HPC 1ST, 5TH,9TH AND 12TH STAGES, AND 1ST, 2ND, STAGE HPT IAW MM 72-00-00. FOUND ALL WITHIN MM LIMITS)
